Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: From Venlafaxine to Escitalopram JESSsMom

Posted by babak on January 15, 2003, at 20:00:15

In reply to Re: From Venlafaxine to Escitalopram babak, posted by JESSsMom on January 15, 2003, at 17:32:02

No, Propanolol is for palpitation I developed after ECT, but I know what you mean about sweating. I had the same thing when I started on Effexor but if wore off after a while.
My advice to you is to think real hard before staying on Effexor for more that two or three months because coming off it has been impossible for many.
As I said in my previous post anything else is a breeze compared to Effexor. Check out Escitalopram and see how it compares to Effexor.

Good luck anyway


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:babak thread:135880
URL: http://www.dr-bob.org/babble/20030113/msgs/136034.html